MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-80/I16-40
Medical Device Problem Codes Leak/Splash (1354); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
The patient was initially implanted with a afx bifurcated stent graft, an infrarenal extension, and suprarenal stent graft to treat an abdominal aortic aneurysm.Approximately two (2) years post initial implant, an indeterminate endoleak was reported.No further information is available.As of the date of this report, there have been no additional patient sequelae reported.
 
Event or Problem Description
Additional information received confirming that the patient has not been scheduled for re-intervention; the physician continues to monitor the patient.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was unsubstantial evidence to support the reported event of indeterminate endoleak.Procedure-related harms include a type ii endoleak after the initial implant.Event-relatedness and the final patient status could not be confirmed.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.Correction: device code - remove 1354.Result code - remove 3233.Conclusion code - remove 11.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8057750
Report Number2031527-2018-00855
Device Sequence Number13866419
Product Code MIH
UDI-Device Identifier00818009010025
UDI-Public(01)00818009010025(17)190120
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2019
Device Model NumberBA28-80/I16-40
Device Catalogue NumberBA28-80/I16-40
Device Lot Number1285656018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer10/12/2018
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFRARENAL -1252187010; SUPRARENAL - LOT #1464243024
Outcome Attributed to Adverse Event Other;
Patient Age89 YR